# SDR SWIA200312776

- Difficulty date: December 9, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 22,775 hours, 32,350 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 12061341615
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING 1ST FUEL PANEL OUTBOARD OF NACELLE OUTBOARD CLIP IS CRACKED AT AFT END, RIB 16.  DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED SERVICEABLE CLIP TO LEFT WING 1ST FUEL PANEL OUTBOARD OF NACELLE, OUTBOARD CLIP IAW EMB SRM 51-40-00.
